MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM QC MAC S4; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM QC MAC S4; LARYNGOSCOPE, RIGID
Model Number 0574-0228
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the customer's glidescope spectrum qc mac s4 blade nor the glidescope core 10-inch monitor were returned to verathon for evaluation, therefore the cause could not be determined.Furthermore, the customer indicated that they no longer have the blade used at the time of the incident.Follow-up information received from the customer reported that they were unable to replicate the reported issue following the reported event even with the subject blade.Review of complaint history for the reported monitor did not identify any previous complaints reported to verathon.Review of complaint history for the subject blade was unable to be performed due to no lot number being provided.Trending analysis for glidescope spectrum qc blades does not identify any trends exceeding acceptable limits.Verathon confirmed that the risk associated with the hazardous scenario has been adequately captured and characterized per the system risk assessment.Corrective action is not required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported while using a glidescope core 10-inch monitor during intubation, the clinicians lost the image from the connected glidescope spectrum qc mac s4 blade.The screen was still powered on and the blade was still illuminated.The image was restored after resetting and switching to a new blade.No delay in procedure or harm to the patient was reported.Following the reported incident, the customer reported performing testing and were unable to replicate the fault.The device appeared to be functioning as intended.

Brand Name
GLIDESCOPE SPECTRUM QC MAC S4
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key23854684
Report Number9615393-2025-00139
Device Sequence Number12019434
Product Code CCW
UDI-Device Identifier00879123007957
UDI-Public00879123007957
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0574-0228
Device Catalogue Number0270-1086
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown